HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Magnetic clusters and fold energies

Files in This Item:
pre666.pdf157.11 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Magnetic clusters and fold energies
Authors: Giga, Yoshikazu Browse this author
Kubo, Motohiko Browse this author
Tonegawa, Yoshihiro Browse this author
Issue Date: 2004
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 666
Start Page: 1
End Page: 22
Abstract: We are concerned with variational properties of a fold energy for a unit, dilation-invariant gradient field (called a cluster) in the unit disk. We show that boundedness of a fold energy implies L1-compactness of clusters. We also show that a fold energy is L1-lower semicontinuous. We characterize absolute minimizers. We also give a sequence of stationary states and discuss its stability. Surprisingly, the stability depends upon q, the power of modulus of the jump discontinuities, in the definition of the fold energy.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University